I am a 37 yr old female. Used to be very healthy - not so sure anymore.
To start - I dislocated my right hip when I was 6 yrs old. Did the whole body cast for 8 weeks, etc. Unfortunately my hip didn't heal right, and I was told at 18, that I should have it replaced due to severe Legg Calve Perthes.
Had the first THA in April 2006 - I loved it! I was almost pain free - for those of you who have lived a long time with terrible pain, you can only imagine how wonderful it was. 7 months after the surgery, I broke out in hives from head to toe. The next morning I woke up looking like The Nutty Professor or Stay Puff. I swelled up like a balloon (only on my face.) Went to the Dr.- was given Prednisone and sent home. The symptoms became more frequent, rashes every day, swelling on the right side of my body, numbness/tingling in legs and feet, metallic taste in my mouth- it became very scary. I had what seemed like every test done imaginable from allergies to arthritis to cancers. Nothing. I then found out about this metal test, and went to the surgeon. Found that I was very allergic to nickel and cobalt. Needed to have surgery again!
Had the second surgery in May of 2007 - had hives 6 weeks later, then nothing. I thought it was really over... :D
About 1 month ago, I broke out in hives, and have every day since, haven't swelled as bad as in the beginning, athough I am slightly swollen all the time (only on the right side.) The numbness and tingling have started up again, is now constant. About 3 weeks ago, I began having very bad dizzy spells daily, and just recently, nausea and minor aches and pains all over.
Any ideas? I have an appt with an internal med doc next month. I am getting pretty nervous again. Any thoughts would be greatly appreciated!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?